I've been on clodine patches for the last month. For the last two weeks I've been having severe neck problems with pinched nerves in back of right shoulder blade and right arm. Could it be from these patches?
Not directly but clonidine can make you sleepy and perhaps you are sleeping so deeply that you are sleeping in an awkward position and so deeply asleep you are not moving when it is uncomfortable. Be sure to position yourself comfortably when you go to bed, making sure that your pillow is the right size to keep your spine straight and not bent at the neck. You need support under your neck so that it isnt being bent at uncomfortable angles as this will lead to muscle spasms. Many times, most neck pain can be traced back to the way a person sleeps. Sleeping on your stomach is the worst possible position.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2013 • 2 answers
Posted 13 Dec 2013 • 4 answers
Posted 6 Aug 2014 • 2 answers
Numbness - Could compressed nerves in neck cause both legs from knees down to toes and rt hand to go
Posted 15 Sep 2014 • 2 answers
Posted 10 Oct 2015 • 0 answers